I was diagnoised with Myocardial Bridging 4 years ago. Since then it has caused me to have severe chest pains which put me in the hospital several times. Each time they run an EKG and it shows nothing. The Dr. has me on Isosorbide monatrate. I also take Caduet for blood pressure and high colesteral. The cardiologist says my tests aren't getting worse but I know my chest pains are getting worse. So I have two questions, first I would like to know if anyone else has symtoms (symptoms) that get worse? and second the drs. are trying to get me on SSI Dissability. Has anyone else been given dissability because they just cant work. Every day my chest hurts so if anyone could answer these questions for me I would be so grateful. Usually when I o to a new Dr. or hospital they dont seem to have ever heard of Myocardial Bridging. Thanks for reading my questions Tammy
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.